# SDR 9JLA2021020427532

- Difficulty date: January 27, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N426JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 13,443 hours, 10,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 991413020
- Part serial: 10BJ97
- Condition: Defective
- Location: Acm Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ACM OVERHEAT ANNUNCIATOR ILLUMINATED ON DESCENDING THROUGH 14,000 FT. THE FLIGHT CREW RUN THE QRH ABNORMAL CHECKLIST. THE WARNING WENT OUT A 6,000 FT. THE LANDING WAS NORMAL. THE MAINTENANCE VENDOR VERIFIED FOR PNEUMATIC LEAKS, NONE NOTED. ACCOMPLISHED ECS TEMP CONTROL DIAGNOSTIC SELF TEST, NO FAULT CODES. COMPLIED WITH TROUBLESHOOTING AND NOTED THE 35 DEGREE SWITCH OUT OF LIMITS. INSTALLED A NEW 35 DEGREE SWITCH. OPS CHECKS SATISFACTORY, NO LEAKS, NO FAULTS. AIRCRAFT RETURNED TO SERVICE.
